# SDR SWAA2025072184493

- Difficulty date: June 22, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,688 hours, 41,502 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT.  REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW AMM 25-52-01-201-801; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 453A2610 SHEET: 9 REV: E; FOR INSTALATION OF PANEL 140CF SEE TTG8Q013EWJC.
